# SDR SIMA20170814004

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 446 hours, 264 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Condition: False Indication
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LP VIBRATION SPIKED INTO THE AMBER (ABOVE 4.0) TWICE THEN STAYED AT 3.3 TO 3.5.  THE REMAINING TIME UNTIL LANDING DURING DESCENT VIB WAS LOW WITH THRUST LEVERS AT IDLE.  PERFORMED ETN-EJ-72-004 VIBRATION CHECK WITHIN LIMITS.  COMPLIED WITH NR 2 ENGINE FAN BLADE LUBE IAW EA72-00-00-013. OPS CHECKED GOOD.
